Please use this identifier to cite or link to this item:
http://hdl.handle.net/10553/46721
Title: | Existence of solutions for hybrid fractional pantograph equations | Authors: | Darwish, Mohamed Abdalla Sadarangani, Kishin |
UNESCO Clasification: | 12 Matemáticas | Keywords: | Banach algebras Hybrid Measure of noncompactness Pantograph equations Riemann-liouville |
Issue Date: | 2015 | Journal: | Applicable Analysis and Discrete Mathematics | Abstract: | In this paper, we study the existence of the hybrid fractional pantograph equation {Dα0+[x(t)/f(t,x(t),(μt))]=g(t,x(t),x(σt)), 0 < t < 1, x+(0)= 0, where α, μ, σ ε (0, 1) and Dα0+ denotes the Riemann-Liouville fractional derivative. The results are obtained using the technique of measures of noncompactness in the Banach algebras and a fixed point theorem for the product of two operators verifying a Darbo type condition. Some examples are provided to illustrate our results. | URI: | http://hdl.handle.net/10553/46721 | ISSN: | 1452-8630 | DOI: | 10.2298/AADM150126002D | Source: | Applicable Analysis and Discrete Mathematics [ISSN 1452-8630], v. 9 (1), p. 150-167 |
Appears in Collections: | Artículos |
SCOPUSTM
Citations
19
checked on Mar 30, 2025
WEB OF SCIENCETM
Citations
14
checked on Mar 30, 2025
Page view(s)
47
checked on Jul 20, 2024
Google ScholarTM
Check
Altmetric
Share
Export metadata
Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.